Alert archive / South Carolina / River Flood Warnings in 2015
River Flood Warning 24, NWS Wilmington, NC
NWS Wilmington, NC issued this river flood warning at Oct 3, 2015, 11:41 AM EDT for Williamsburg County, South Carolina. It took effect at Oct 4, 2015, 10:52 AM EDT. It was in force for 12 days.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2015, 11:41 AM EDT (15:41 UTC)
- In effect from
- Oct 4, 2015, 10:52 AM EDT
- Expired
- Oct 16, 2015, 3:31 PM EDT
- In force
- 12 days
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 127 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Kingstree (KINS1). The gauge peaked at 22.65 ft at Oct 6, 2015, 10:00 PM EDT.
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02136000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at Oct 3, 10:19 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Oct 3, 10:19 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1019 AM EDT SAT OCT 3 2015
.SYNOPSIS...
AN AREA OF LOW PRESSURE ALOFT WILL DRAW TROPICAL MOISTURE INTO
THE CAROLINAS WITH POTENTIAL FLOODING THROUGH THE WEEKEND INTO
MONDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST BRINGING...DRIER
AIR INTO THE CAROLINAS TUESDAY THROUGH FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM SATURDAY...HEAVY SHOWERS TRAINING NW ALONG THE NC/SC
STATE LINE HAS PROMPTED THE ISSUANCE OF A FLOOD WARNING FOR THAT
AREA THIS MORNING. ALTHOUGH WE ARE NOT SEEING THE COVERAGE OF
RAIN AS COMPARED TO YESTERDAY...THE GROUND IS SO SATURATED THAT
ANY MORE TRAINING OR HEAVY SHOWERS CAN EASILY PRODUCE LOCALIZED
FLOODING. HAVE TWEAKED GRIDS ACCORDINGLY BUT THE OVERALL PICTURE
HAS NOT CHANGED. AWAITING THE 12Z DATA RUNS BEFORE MAKING ANY
SIGNIFICANT CHANGES BUT FEEL CERTAIN THE FLOODING THREAT WILL
CONTINUE THROUGH THE NEAR TERM. PREVIOUS DISCUSSION CONTINUES
BELOW:
A MARINE FRONT WAS DRAPED ALONG THE COASTAL INSHORE WATERS EARLY
THIS MORNING...MASONBORO REPORTING ESE WINDS GUSTING TO 22
KT...ILM NE 6 KT. THIS FEATURE WILL TRANSLATE INLAND THIS MORNING.
LOW-LEVEL HELICITY WILL BE ON THE UPTICK IN PROXIMITY OF THIS
FEATURE BY AFTERNOON. THE LOW-LEVEL TURNING WIND PROFILE THROUGH
THE VERTICAL MAY INDUCE ROTATING SHOWERS AND STORMS...AND SPC
MAINTAINS A MARGINAL RISK OF SEVERE STORMS MAINLY DUE TO A 2
PERCENT TORNADO RISK.
MOSAIC RADAR AND SATELLITE DATA ARE TRENDING GRADUALLY TOWARD THE
FORECAST EXPECTATION OF A SPATIAL SHIFT IN THE HEAVY RAIN AXIS
ALONG A CHARLESTON TO COLUMBIA TO GREENVILLE SC TRACK. A FLOOD
WATCH HOWEVER WILL REMAIN INTACT ACROSS SE NC AND NE SC AS GROUNDS
ARE EXCEEDINGLY SOGGY AND ANY ADDITIONAL RAINFALL FROM EVEN
SCATTERED COVERAGE WILL RAPIDLY LEAD TO DRAINAGE WOES. APPEARS SE
NC WILL EXPERIENCE A LULL THIS MORNING AS PROBLEMATIC RAINS SHIFT
TOWARD CENTRAL AND WESTERN SC. THE ALLEVIATION OF RAINFALL HOWEVER
LOOKS TO BE BRIEF AS ADDITIONAL TORRENTS OFF THE OCEAN MIGRATE
LANDWARD THIS AFTERNOON ACROSS THE REGION. SIGNALS IN SEVERAL OF
THE MODELS SUGGEST ANOTHER BREAK IN +SHRA MAY UNFOLD
TONIGHT...FOLLOWED BY AN ONSLAUGHT OF DOWNPOURS INTO EARLY SUNDAY
MORNING.
RISING TEMPERATURES IN THE CARDS AS A GULF-STREAM AIR MASS SPILLS
WELL INLAND TODAY..RESULTING IN LOW 80S ALONG THE COAST AND THE
COASTAL INTERIOR TO THE MIDDLE 70S WEST OF THE I-95 PASSAGEWAY.
THE ENCROACHING MUGGINESS AND ELEVATED DEWPOINTS WILL ONLY AID
CONVECTIVE PROCESSES OVER LAND...PARTICULARLY WHERE POCKETS OR
BREAKS IN THE OVERCAST COULD PROMOTE SURFACE WARMING. THIS IS
ANOTHER CONSIDERATION IN RETAINING THE FLOOD WATCH TODAY DESPITE
AN EXPECTED EASING OF WIDESPREAD HIGH RAIN-RATES THIS MORNING.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 400 AM SATURDAY...THE BIG STORY WILL CONTINUE TO BE THE MID LEVEL
LOW MEANDERING THROUGH THE SOUTHEAST...MORE SPECIFICALLY THE GULF
COAST SUNDAY AND LATER OFFSHORE. THE STRONGLY FORCED PLUME OF
ATLANTIC MOISTURE AND MOISTURE LADEN WILL MAKE ANOTHER VISIT TO
THE CWA. THE GFS AND ECMWF ARE FAIRLY CONSISTENT WITH THE
PLACEMENT OF THE PLUME AT 1200 UTC SUNDAY MAINLY LYING ACROSS OUR
SOUTH CAROLINA COUNTIES. THE BAND THEN MOVES SLOWLY NORTH AND EAST
THROUGH SUNDAY INTO MONDAY MORNING. BOTH MODELS SHOW THE
AREA...ALTHOUGH WEAKENING PERSISTING THROUGH THE DAY MONDAY. I
HAVE INCREASED POPS SOMEWHAT FOR MONDAY TO ADDRESS. CONTINUED TO
USE WPC QPF WHICH CALLS FOR AN ADDITIONAL 3-6 INCHES OF RAIN
THROUGH THIS TIME FRAME. NO CHANGES TO TEMPERATURES.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 400 AM SATURDAY...STARK BUT POSITIVE DIFFERENCES IN EXTENDED
PROGS AS SUNSHINE OF LONGEVITY DEBUTS...LIKELY BEGINNING WEDNESDAY
AS THE UPPER LOW FILLS AND LIFTS OFF THE NORTHEAST. HIGH PRESSURE
ON THE HEELS OF THIS FEATURE WILL PROVIDE SEASONABLY COOLER AND
VASTLY DRIER AIR THAN WE ARE CURRENTLY EXPERIENCING.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
AS OF 12Z...MOST OF THE HEAVIEST ACTIVITY IS WEST OF THE TERMINALS
AT THIS TIME WITH SCATTERED LIGHT TO MODERATE SHOWERS OVER THE
REMAINDER OF THE CWA. IT REMAINS TO BE SEEN WHETHER THE MAIN
STAYS WEST OR IF IT WILL DRIFT INTO FLO LATER THIS MORNING. THE
ALREADY STRONG WINDS OVER THE INLAND TERMINALS WILL TRANSLATE TO
THE COAST AFTER SUNRISE...WITH GUSTS OVER 25 KTS BECOMING COMMON
BY MID MORNING. CEILINGS ARE LIKELY TO BOUNCE ALL OVER THE PLACE
PARTICULARLY IN THE CONVECTION WHICH COULD BECOME MORE WIDESPREAD
THIS AFTERNOON IF THE TEMPS CLIMB TO 80 OR HIGHER. CONVECTION COULD
CONTINUE THROUGH THE OVERNIGHT HOURS...THE NAM IS MORE PESSIMISTIC
THAN THE GFS.
EXTENDED OUTLOOK...EXPECT RAIN...SOMETIMES HEAVY...WITH MVFR/TEMPO
IFR POSSIBLY INTO TUESDAY WITH CLEARING TUESDAY NIGHT INTO WEDNESDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM SATURDAY...STRONGLY WORDED SMALL CRAFT ADVISORY
CONTINUES THROUGH THE NEAR TERM. VERY DANGEROUS BOATING CONDITIONS
WILL CONTINUE FOR THE FORESEEABLE FUTURE. LATEST OBS SHOW SEAS UP
TO 11 FT OUT AT 41013 AND WINDS GUSTING UP TO AROUND 30 KTS.
PREVIOUS DISCUSSION FOLLOWS:
ADVISORIES ONGOING FOR LARGE SEA HEIGHTS AND ROUGH EAST WIND CHOP
FROM BLUSTERY ONSHORE WINDS. ISOLATED TSTMS WILL ADD ANOTHER LAYER
OF HAZARD TO THE THESE EXISTING TREACHEROUS MARINE CONDITIONS
THROUGH TONIGHT.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 400 AM SATURDAY...NORTHEAST TO EAST WINDS WILL CONTINUE SUNDAY AS
SURFACE LOW PRESSURE OR AN ELONGATED TROUGH RESIDES JUST OFFSHORE
AND EAST/WEST TO THE SOUTH. WIND SPEEDS WILL BE HIGHEST EARLY ON IN
A RANGE OF 15-20 KNOTS WITH THE HIGHER VALUES ACROSS THE NORTH
CAROLINA WATERS. BY MONDAY A MORE DUE NORTH DIRECTION SETS UP AS THE
PRESSURE SYSTEMS MOVE OFFSHORE. SPEEDS PICK UP ONCE AGAIN LATE AS
LOW PRESSURE INTENSIFIES. REGARDING SEAS...THE LATEST NWPS SEEMS
REASONABLE KEEPING HIGHER SEAS THROUGH SUNDAY AND EVEN SMALL CRAFT
CRITERIA VALUES THROUGH MUCH OF MONDAY.
LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 400 AM SATURDAY...THIS PERIOD WILL NOT FAVOR BOATING ACTIVITY
RIGHT OFF THE BAT AS A ROBUST NORTHERLY SURGE OF WIND FOLLOWS A
COLD FRONTAL PASSAGE TUESDAY...WITH ADVISORIES LIKELY ALL OF TUESDAY
INTO EARLY WEDNESDAY. MARINE TRENDS WILL IMPROVE BEGINNING WED.
&&
.TIDES/COASTAL FLOODING...
AS OF 630 AM SATURDAY...COASTAL FLOOD ADVISORIES NEEDED AGAIN
WITH MIDDAYS HIGH TIDE...AND MIDDLE AFTERNOON ALONG THE LOWER CAPE
FEAR RIVER. ONSHORE WAVE ENERGY AS DEPICTED IN ESTOFS DATA SHOWS
HIGH WATER RUN-UP AND MINOR COASTAL EROSION SIMILAR TO WHAT WE
HAVE SEEN RECENTLY. ALL DATA SUGGESTS LEVELS WILL REACH THE UPPER
END OF ADVISORY CRITERIA FALLING SHORT OF WARNING THRESHOLDS
TODAY. COASTAL FLOOD ADVISORIES WILL BE NEEDED FOR THE NEXT
SEVERAL DAYS DURING HIGH TIDE.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FLOOD WATCH THROUGH MONDAY MORNING FOR SCZ017-023-024-032-033-
039-053>056.
HIGH RIP CURRENT RISK UNTIL 9 PM EDT THIS EVENING FOR SCZ054-
056.
COASTAL FLOOD ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
SCZ054-056.
NC...FLOOD WATCH THROUGH MONDAY MORNING FOR NCZ087-096-099-105>110.
HIGH RIP CURRENT RISK UNTIL 9 PM EDT THIS EVENING FOR NCZ106-
108-110.
COASTAL FLOOD ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
NCZ106-108-110.
COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
NCZ107.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR AMZ250-252-254-
256.
&&
SYNOPSIS...SHK
NEAR TERM...MJC/REK
SHORT TERM...SHK
LONG TERM...MJC
AVIATION...DL
MARINE...MJC/REK/SHK
TIDES/COASTAL FLOODING...99Hazardous weather outlook, Oct 3, 6:36 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 636 AM EDT SAT OCT 3 2015 NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-055-041045- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN- 636 AM EDT SAT OCT 3 2015 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. MARGINAL RISK OF SEVERE STORMS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SIGNIFICANT FLOODING MAY DEVELOP SUNDAY AND MONDAY. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 7 INCHES MAY OCCUR ON ALREADY SATURATED GROUND. SOGGY SOILS AND WIND GUSTS OVER 30 MPH COULD CAUSE WEAK-ROOTED TREES TO FALL ACROSS ROADS AND ON POWER LINES TODAY AND SUNDAY. SIGNIFICANT RIVER FLOODING COULD DEVELOP NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-041045- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 636 AM EDT SAT OCT 3 2015 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. FLOOD WATCH. COASTAL FLOOD ADVISORY. MARGINAL RISK OF SEVERE STORMS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SIGNIFICANT...POTENTIALLY LIFE-THREATENING...FLOODING MAY DEVELOP SUNDAY AND MONDAY. STORM-TOTAL RAINFALL AMOUNTS OF 4 TO 7 INCHES OF RAIN MAY OCCUR DURING THIS EVENT. SATURATED SOILS AND WIND GUSTS OVER 30 MPH COULD CAUSE WEAK-ROOTED TREES TO FALL ACROSS ROADS AND ON POWER LINES SATURDAY AND SUNDAY. MINOR COASTAL FLOODING SHOULD OCCUR WITH HIGH TIDES TONIGHT AND SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-041045- INLAND NEW HANOVER- 636 AM EDT SAT OCT 3 2015 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. MARGINAL RISK OF SEVERE STORMS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SIGNIFICANT...POTENTIALLY LIFE-THREATENING...FLOODING MAY DEVELOP SUNDAY AND MONDAY. STORM-TOTAL RAINFALL AMOUNTS OF 4 TO 7 INCHES OF RAIN MAY OCCUR DURING THIS EVENT. SATURATED SOILS AND WIND GUSTS OVER 30 MPH COULD CAUSE WEAK-ROOTED TREES TO FALL ACROSS ROADS AND ON POWER LINES TODAY AND SUNDAY. MINOR COASTAL FLOODING SHOULD OCCUR WITH HIGH TIDES TONIGHT AND SUNDAY AFTERNOON ALONG THE LOWER CAPE FEAR RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-041045- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 636 AM EDT SAT OCT 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. WIND SPEEDS MAY APPROACH GALE FORCE TONIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE INTO LATE MONDAY OR EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 3, 11:15 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1115 AM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 AM FLOOD 5 E HARTSVILLE 34.36N 80.00W
10/03/2015 DARLINGTON SC DEPT OF HIGHWAYS
W BILLY FARROW ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER ILM1500345
43Local storm report, Oct 3, 11:17 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1117 AM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM FLOOD 4 W DARLINGTON 34.29N 79.94W
10/03/2015 DARLINGTON SC DEPT OF HIGHWAYS
FLOODING ON INDIAN BRANCH ROAD.
&&
EVENT NUMBER ILM1500346
43Local storm report, Oct 3, 11:19 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1119 AM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD CALABASH 33.90N 78.58W
10/02/2015 BRUNSWICK NC EMERGENCY MNGR
MULTIPLE HOMES FLOODED UP TO KNEE DEEP WATER IN SPRING
MILL PLANTATION AND CAROLINA SHORES. FAMILIES WERE
EVACUATED FROM SOME OF THESE HOMES AND PEOPLE WERE
RESCUED FROM 20 VEHICLES. AN EARTHEN DAM AT SUNSET BEACH
HAS BEEN OVER-TOPPED... AND HEATHER LAKE NEAR THE
HORRY/BRUNSWICK COUNTY LINE HAS OVER-TOPPED AS WELL. ALL
OF THIS OCCURRED BETWEEN 6 PM YESTERDAY AND 2 AM TODAY.
&&
EVENT NUMBER ILM1500347
SRPLocal storm report, Oct 3, 11:31 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1131 AM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM FLOOD 2 SE CALABASH 33.88N 78.55W
10/03/2015 BRUNSWICK NC DEPT OF HIGHWAYS
&&
EVENT NUMBER ILM1500348
MACLocal storm report, Oct 3, 11:33 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1133 AM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM FLOOD CALABASH 33.90N 78.58W
10/03/2015 BRUNSWICK NC DEPT OF HIGHWAYS
FLOODING -ROAD CLOSED US-17 OCEAN HIGHWAY WEST
&&
EVENT NUMBER ILM1500349
MACLocal storm report, Oct 3, 11:34 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
1134 AM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM FLOOD 2 SE CALABASH 33.88N 78.55W
10/03/2015 BRUNSWICK NC DEPT OF HIGHWAYS
FLOOD - ROAD CLOSED SR-1303 HICKMAN ROAD N.W.
&&
CORRECTED REMARKS
EVENT NUMBER ILM1500348
MACThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 10:11 PM EDT | Areal Flood Warning | ILM | New Hanover, Pender | 3 hr |
| Oct 2, 10:50 PM EDT | Areal Flood Warning | ILM | Robeson | 3 hr |
| Oct 3, 1:19 AM EDT | Special Weather Statement | ILM | Bladen, Brunswick, Columbus, Pender, Robeson | 116 min |
| Oct 3, 4:26 AM EDT | Coastal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 13 hr |
| Oct 3, 6:09 AM EDT | River Flood Warning | ILM | Bladen | 5 days |
| Oct 3, 8:14 AM EDT | Areal Flood Advisory | ILM | Pender | 2 hr |
| Oct 3, 9:19 AM EDT | Areal Flood Warning | ILM | Brunswick, Columbus | 3 hr |
| Oct 3, 10:05 AM EDT | River Flood Warning | ILM | Bladen | 5 days |
| Oct 3, 11:36 AM EDT | River Flood Warning | ILM | Pender | 10 days |
| Oct 3, 11:50 AM EDT | Flash Flood Watch | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 52 hr |
| Oct 3, 3:25 PM EDT | Coastal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 14 hr |
| Oct 3, 7:43 PM EDT | Wind Advisory | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 46 hr |
| Oct 2, 8:33 PM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 3 hr |
| Oct 2, 10:26 PM EDT | Areal Flood Warning | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 3 hr |
| Oct 3, 1:49 AM EDT | Areal Flood Warning | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 3 hr |
| Oct 3, 11:41 AM EDT | River Flood Warning | ILM | Dillon, Horry, Marion | 24 hr |
| Oct 3, 11:41 AM EDT | River Flood Warning | ILM | Horry | 24 days |
| Oct 3, 11:41 AM EDT | River Flood Warning | ILM | Florence | 9 days |
| Oct 3, 4:09 PM EDT | Flash Flood Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 4 hr |
| Oct 3, 5:09 PM EDT | Flash Flood Warning | ILM | Darlington, Dillon, Florence, Marlboro | 3 hr |
Nearby
River Flood Warnings in South Carolina, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.